PUMA
Istituto di Scienza e Tecnologie dell'Informazione     
Murthy M., Stampacchia G. A variational inequality with mixed boundary conditions. In: Israel Journal of Mathematics, vol. 13 pp. 188 - 224. William Dawson and Sons Ltd; Springer, 1972.
 
 
Abstract
(English)
In this paper we study a variational inequality for a second order uniformly elliptic operator on a bounded domain, the solution of which is required to lie above a given obstacle and to assume assigned values on a part of the boundary of the domain. We are mainly concerned with the regularity of the solution in relation to the regularity of the data.
Subject


Icona documento 1) Download Document PDF


Icona documento Open access Icona documento Restricted Icona documento Private

 


Per ulteriori informazioni, contattare: Librarian http://puma.isti.cnr.it

Valid HTML 4.0 Transitional